# SDR ASOA201703291413

- Difficulty date: March 29, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL FOUND CORRODED AT 581.00-686.00 AND LBL 9. REMOVED AND REPLACED SEAT RAIL IAW AMM 53-00-49-001-001-A03 AND EC/TC REO 670-53-00-343 AND REO 670-53-00-343.
